# SDR ASOA2014060210631

- Difficulty date: May 23, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 28,602 hours, 19,933 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED OPS TEST IAW 33-51-00-710-802.  FOUND PUSHED PIN IN CONNECTOR DS144J1, PIN 1.  RESEATED PIN IAW ESPM 20-26-00.  OPS CHECK GOOD IAW AMM 33-51-00-710-802.
